MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES SCOPE WARMER DISPOSABLE SEAL; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES SCOPE WARMER DISPOSABLE SEAL; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C3101
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Name of procedure being performed: na.Detailed description of event: [name] hospital.This is a complaint from the hospital; foreign material (hair?) was contaminated in the sterilized pouch.No patient injury or illness associated with this event.Replaced to a hospital inventory new c3101.The investigation report has not been requested by the hospital.This event unit will be returned.Type of intervention: replaced to a hospital inventory new c3103 and the procedure was completed.Patient status: na (no patient involvement).
 
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: na detailed description of event: [name] hospital.This is a complaint from the hospital; foreign material (hair?) was contaminated in the sterilized pouch.No patient injury or illness associated with this event.Replaced to a hospital inventory new c3101.The investigation report has not been requested by the hospital.This event unit will be returned.Type of intervention: replaced to a hospital inventory new c3103 and the procedure was completed.Patient status: na (no patient involvement).
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of a loose hair inside the pouch.Based on the condition of the returned unit and the description of the event, it is likely that the loose hair originated from an operator during the manufacturing process.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
SCOPE WARMER DISPOSABLE SEAL
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21731786
Report Number2027111-2025-00450
Device Sequence Number4108749
Product Code GCJ
UDI-Device Identifier00607915116811
UDI-Public(01)00607915116811
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC3101
Device Catalogue Number101395301
Device Lot Number1531699
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown